Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

IS taking crisanta increases our weight ?

My age is 23 yrs, i had irregular periods so i contacted doctor . DOctor suggested to take Crisanta. I have a question any side effects with this? taking this increases weight? or any other problems ? Please reply for this question.
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  1075
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Crisanta has oestrogen and progesterone hormones which are known to cause weight gain, abdominal pain, nausea, vomiting, headache, irritability. If you have any liver or gall bladder disease it can increase with this medicine. If you have history of migraine in you or your family this drug may not be good for you. Discuss the effects with your Doctor before taking any medication and report any intolerable adverse effects like chest pain, shortness of breath jaundice to your Doctor.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor